Log in
Anxiety Support
39,284 members41,813 posts

Heartbeat in ear then dizzy

I hear 2 thuds like a heartbeat in right ear then I get dizzy for a few seconds. I thought it might be a side effect of getting off my anti depressant but that's been 2 months. My eyes feel kind of funny when this happens. Does anyone else experience this?

7 Replies
oldestnewest

Which anti depressants Hun? X

Reply

It was citalopram. Have you experienced this Ffairs?

Reply

My sister came off paroxetine and experienced what she described as head palpitations x

Reply

I took 1/4 of a pill yesterday and symptons dissapeared. I guess after 2 months of trying to get off citalopram I need to continue taking very small doses and keep tapering off. Thanks and all the best to you!

Reply

Yes it needs to be done very slowly but well done you for coming off it! How long have you been taking it? My sisters taper was done too quickly as she was expecting a baby so the doctor took her off it quickly but she had been on it for 10 years! X

Reply

I've been on anti-depressants on and off for 20 years. Ive been coming off this time for over 2 months by tapering but guess I'll take a 1/4 pill every other day for a bit longer. my anxiety level has increased so much since coming off citalopram but small dose of zanax helps most of the time.

Reply

I’ve been on paroxetine for 19 years & the thought of coming off it scares me so much. Give yourself a big pat on the back. It’s hard but you sound like you are coping. I’m here if you need to talk. I wish you all the best x

Reply

You may also like...